# SDR 2009FA0000764

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N8362H
- Make and model: Bbavia 7BCM
- Aircraft serial: 7BCM126
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147L
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,847 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSP, A CRACK WAS DISCOVERED IN THE REAR SPAR OF THE LT WING.  THE CRACK WAS IN THE CTR OF THE SPAR RUNNING LENGTH WISE LT AND RT OF WHERE THE WING STRUT ATTACHES.  (K)
